We revisit the paper [ Automorphy lifting for residually reducible l - adic Galois representations , J. Amer. Math. Soc. 28 (2015), 785–870] by the third author. We prove new automorphy lifting theorems for residually reducible Galois representations of unitary type in which the residual representation is permitted to have an arbitrary number of irreducible constituents.
No takes yet. Share an insight, caveat, or question.
Allen et al. (2020) studied this question.
Synapse has enriched 5 related papers. Consider them for comparative context: